Open Access Library Journal

Vol.5 No.10(2018), Paper ID 87785, 7 pages

DOI:10.4236/oalib.1104788

 

On Semi π-Regular Local Ring

 

Zubayda M. Ibraheem, Raghad A. Mustafa, Maha F. Khalf

 

Department of Mathematics, College of Computer and Mathematical Sciences, University of Mosul, Mosul, Iraq
Department of Mathematics, College of Computer and Mathematical Sciences, University of Mosul, Mosul, Iraq
Department of Mathematics, College of Computer and Mathematical Sciences, University of Mosul, Mosul, Iraq

 

Copyright © 2018 Zubayda M. Ibraheem, Raghad A. Mustafa, Maha F. Khalf et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ibraheem, Z. , Mustafa, R. and Khalf, M. (2018) On Semi π-Regular Local Ring. Open Access Library Journal, 5, 1-7. doi: 10.4236/oalib.1104788.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.